# SDR SWAA2014010823902

- Difficulty date: December 29, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,433 hours, 24,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 5911489
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ADAPTER VLV PANEL 610VB CRACKED.  R & R PANEL IAW SRM.
